# SDR FDEA202204160971

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 74,915 hours, 27,747 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Damaged
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD AFT WEB HAS SCREW STRIKES REMOVED, FABRICATED AND INSTALLED NEW WEB  IAW B757-2 DWG 65-49309 REV D
